# SDR DHL2008F00036

- Difficulty date: September 16, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN AT BS 720B STRINGER 13L AND 14L FRAME WITH DOUBLE HOLES.  REPAIRED FUSELAGE FRAME SECTION AT BS 720B BETWEEN STRINGER 11 AND 14 LEFT SIDE DUE TO DOUBLE HOLES IAW SRM 53-10-4, FIG 1 DETAIL 1. (K)
